We study existence and uniqueness, nonexistence and nonuniqueness of nonnegative solutions to a semilinear parabolic equation with inverse-square potential. Analogous existence and nonexistence results for the companion elliptic equation were proved in . Concerning nonuniqueness, we extend the results proved in  for the case without potential.
Cite this article
Fabio Punzo, Alberto Tesei, On a semilinear parabolic equation with inverse-square potential. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 21 (2010), no. 4, pp. 359–396DOI 10.4171/RLM/578